Skip to Main content Skip to Navigation
Journal articles

Linear stability analysis and numerical experiments for three-dimensional natural convection in horizontal annuli

Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00749547
Contributor : Eric Chénier Connect in order to contact the contributor
Submitted on : Wednesday, November 7, 2012 - 4:47:41 PM
Last modification on : Wednesday, September 1, 2021 - 2:06:02 PM

Identifiers

  • HAL Id : hal-00749547, version 1

Collections

Citation

Eric Chénier, Guy Lauriat, G. Petrone. Linear stability analysis and numerical experiments for three-dimensional natural convection in horizontal annuli. Far East Journal of Applied Mathematics, 2006, 23 (3), pp.265-286. ⟨hal-00749547⟩

Share

Metrics

Record views

121